# SDR SWAA2018043021347

- Difficulty date: March 21, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 64,104 hours, 37,478 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: 144A77118
- Condition: Cracked
- Location: Bs 663-375
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL PRESSURE DECK WEB CRACKED BETWEEN BS 663 TO 675, LBL 34.   REPAIRED THE PRESSURE DECK WEB IAW ER AND EA.
